Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 199, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 10, 2016, 6:53 PM CDT for Parker County, Tarrant County, Texas. It was in force for 67 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2016, 6:53 PM CDT (23:53 UTC)
- Expired
- May 10, 2016, 8:00 PM CDT
- In force
- 67 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 65.0 mph
Counties Parker County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 31 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 7:00 PM CDT | HAIL 0.88 | Hudson Oaks, TX | $$ |
| May 10, 7:15 PM CDT | TSTM WND GST 65 | 2 W White Settlement, TX | WHITE SETTLEMENT ROAD AND CHAPEL CREEK BLVD |
| May 10, 7:16 PM CDT | TSTM WND GST 60 | 4 W White Settlement, TX | AND 3 TO 4 INCH TREE LIMBS DOWNED |
| May 10, 7:20 PM CDT | TSTM WND GST 70 | 1 Nw Westworth, TX | KNFW AWOS |
| May 10, 7:20 PM CDT | HAIL 0.88 | Lake Worth, TX | NICKEL SIZE HAIL AT LOOP 820 AND JACKSBORO HIGHWAY |
| May 10, 7:30 PM CDT | TSTM WND GST 60 | Fort Worth, TX | BEACH STREET AND I-30. ALSO 2 FEET DIAMETER TREE BLOWN DOWN |
| May 10, 7:47 PM CDT | TSTM WND GST 65 | Hurst, TX | ALSO 6 INCH TREE LIMBS DOWN. |
| May 10, 7:54 PM CDT | TSTM WND GST 60 | 8 Ene Fort Worth, TX | i820 NORTH BOUND AT RANDOL MILL ROAD. ALSO MULTIPLE TREE BRANCHES DOWN |
| May 10, 7:55 PM CDT | TSTM WND GST 65 | Hurst, TX | ESTIMATED 65 MPH WIND GUST AT TRINITY BLVD AND S. RAIDER DR. IN HURST |
| May 10, 7:56 PM CDT | TSTM WND GST 73 | Euless, TX | GLADE ROAD AND 360. MEASURED WITH A HAND-HELD ANEMOMETER |
| May 10, 8:04 PM CDT | TSTM WND DMG | Euless, TX | 6 INCH TREE LIMBS DOWNS WITH AN ESTIMATED 60 MPH WIND GUST AT GLADE ROAD AND HIGHWAY 121 IN EULESS |
| May 10, 8:07 PM CDT | HAIL 0.75 | 1 Ne Grapevine, TX | SOUTH SIDE GRAPEVINE RESERVOIR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 2:39 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.9 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2081 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 996 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 399 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.7
The text
As transmitted.
606
WUUS54 KFWD 102353
SVRFWD
TXC367-439-110100-
/O.NEW.KFWD.SV.W.0199.160510T2353Z-160511T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
653 PM CDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 800 PM CDT
* AT 651 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
WEATHERFORD... MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 65 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ANNETTA AROUND 655 PM CDT.
WILLOW PARK AROUND 700 PM CDT.
ALEDO AROUND 705 PM CDT.
LAKESIDE AROUND 720 PM CDT.
BENBROOK...WHITE SETTLEMENT AND LAKE WORTH AROUND 725 PM CDT.
FORT WORTH AROUND 730 PM CDT.
EDGECLIFF VILLAGE AND EDGECLIFF AROUND 735 PM CDT.
BLUE MOUND AROUND 740 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3299 9726 3298 9703 3255 9704 3256 9786
3299 9786
TIME...MOT...LOC 2351Z 261DEG 25KT 3272 9772
HAIL...1.50IN
WIND...65MPH
$$
DUNN3 follow-up statements
063
WWUS54 KFWD 110011
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CDT TUE MAY 10 2016
TXC367-439-110100-
/O.CON.KFWD.SV.W.0199.000000T0000Z-160511T0100Z/
PARKER TX-TARRANT TX-
711 PM CDT TUE MAY 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN PARKER AND TARRANT COUNTIES...
AT 709 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LAKESIDE TO 8 MILES SOUTH OF ALEDO...MOVING EAST
AT 35 MPH.
HAZARD...65 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS POSSIBLE. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
BENBROOK...WHITE SETTLEMENT AND LAKESIDE AROUND 715 PM CDT.
RIVER OAKS...SANSOM PARK...LAKE WORTH AND WESTWORTH VILLAGE
AROUND 720 PM CDT.
SAGINAW AND FORT WORTH AROUND 725 PM CDT.
BLUE MOUND AROUND 730 PM CDT.
HALTOM CITY...BURLESON...WATAUGA...CROWLEY AND EDGECLIFF AROUND 735 PM.
FOREST HILL...RICHLAND HILLS AND EDGECLIFF VILLAGE AROUND 740 PM CDT.
HURST...EVERMAN...RENDON AND NORTH RICHLAND HILLS AROUND 745 PM CDT.
BEDFORD...COLLEYVILLE AND KENNEDALE AROUND 750 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING CAN KILL.
&&
LAT...LON 3299 9726 3298 9703 3255 9704 3257 9781
3291 9765
TIME...MOT...LOC 0009Z 263DEG 29KT 3280 9752 3258 9760
HAIL...1.00IN
WIND...65MPH
$$
92631
WWUS54 KFWD 110027
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
727 PM CDT TUE MAY 10 2016
TXC367-439-110100-
/O.CON.KFWD.SV.W.0199.000000T0000Z-160511T0100Z/
PARKER TX-TARRANT TX-
727 PM CDT TUE MAY 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN PARKER AND TARRANT COUNTIES...
AT 725 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SANSOM PARK TO NEAR CROWLEY...MOVING EAST AT 35
MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 720 PM A 70 MPH WIND GUST WAS
REPORTED AT JRB NAVY BASE IN NW FORT WORTH. OTHER SPOTTERS
ARE REPORTING 60 TO 65 MPH WINDS ACROSS WESTERN TARRANT COUNTY.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
SAGINAW AND BLUE MOUND AROUND 730 PM CDT.
HALTOM CITY...BURLESON...WATAUGA...EDGECLIFF VILLAGE AND EDGECLIFF
AROUND 735 PM CDT.
FOREST HILL AND RICHLAND HILLS AROUND 740 PM CDT.
BEDFORD...HURST...KENNEDALE...EVERMAN...RENDON AND NORTH RICHLAND
HILLS AROUND 745 PM CDT.
COLLEYVILLE AROUND 750 PM CDT.
FORT WORTH...ARLINGTON...MANSFIELD...EULESS AND PANTEGO AROUND 755 PM
CDT.
GRAND PRAIRIE AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ANNETTA NORTH...SANCTUARY...WESTOVER HILLS...ANNETTA SOUTH AND WESTLAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE A HISTORY OF
PRODUCING WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING CAN KILL.
&&
LAT...LON 3299 9726 3298 9703 3255 9704 3257 9781
3291 9765
TIME...MOT...LOC 0025Z 263DEG 29KT 3281 9735 3259 9743
HAIL...1.00IN
WIND...70MPH
$$
92248
WWUS54 KFWD 110046
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
746 PM CDT TUE MAY 10 2016
TXC367-110054-
/O.CAN.KFWD.SV.W.0199.000000T0000Z-160511T0100Z/
PARKER TX-
746 PM CDT TUE MAY 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PARKER COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3298 9703 3255 9704 3256 9750 3296 9742
3299 9726
TIME...MOT...LOC 0044Z 253DEG 27KT 3292 9723 3273 9723
$$
TXC439-110100-
/O.CON.KFWD.SV.W.0199.000000T0000Z-160511T0100Z/
TARRANT TX-
746 PM CDT TUE MAY 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR TARRANT COUNTY...
AT 744 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KELLER TO NEAR PANTEGO...MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. SEVERAL REPORTS OF WIND GUSTS OVER 65 MPH
HAVE ALREADY BEEN RECEIVED ACROSS TARRANT COUNTY.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
BEDFORD...HURST AND ROANOKE AROUND 750 PM CDT.
SOUTHLAKE AND COLLEYVILLE AROUND 755 PM CDT.
FORT WORTH...ARLINGTON...GRAND PRAIRIE...EULESS...GRAPEVINE AND
COPPELL AROUND 800 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND GUSTS OVER
70 MPH.
&&
LAT...LON 3298 9703 3255 9704 3256 9750 3296 9742
3299 9726
TIME...MOT...LOC 0044Z 253DEG 27KT 3292 9723 3273 9723
HAIL...1.00IN
WIND...70MPH
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:27 PM CDT, 26 minutes earlier.
Area forecast discussion, May 10, 6:27 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 627 PM CDT TUE MAY 10 2016 .AVIATION... THE PRIMARY AVIATION WEATHER CONCERN WITH THIS TAF PACKAGE WILL BE THUNDERSTORMS AT ALL METROPLEX TERMINALS. THE MOST LIKELY TIME FOR THESE STORMS TO IMPACT THE METRO SITES WILL BE BETWEEN 00Z AND 03Z. FTW AND AFW MAY EVEN HAVE THUNDER JUST PRIOR TO 00Z AS STORMS CONTINUE TO DEVELOP OVER WESTERN TARRANT COUNTY. THESE STORMS HAVE A HISTORY OF HAIL AND GUSTY WINDS SO THESE HAZARDS ARE LIKELY. WACO WILL ALSO HAVE A GOOD CHANCE OF STORMS BETWEEN 00Z AND 04Z AS STORMS MOVE EAST/SOUTHEAST OUT OF HAMILTON AND BOSQUE COUNTY. ALL STORMS SHOULD WEAKEN AND DISSIPATE BETWEEN 03Z AND 05Z. VFR CONDITIONS WILL PREVAIL AFTER THE STORMS MOVE THROUGH. HOWEVER...SOME MVFR CEILINGS WILL LIKELY RETURN TO WACO AROUND SUNRISE AND THE METROPLEX TAF SITES AN HOUR OR TWO LATER. MVFR CEILINGS WILL LIFT AND SCATTER BY MIDDAY WEDNESDAY BUT CEILINGS AROUND 5000 FT WILL PREVAIL THROUGH WEDNESDAY AFTERNOON. A SOUTH WIND WILL PREVAIL AT SPEEDS BETWEEN 12 AND 18 KNOTS ALONG WITH SOME STRONGER GUSTS IN AND NEAR THUNDERSTORMS. THE BEST CHANCE OF STORMS WEDNESDAY AFTERNOON WILL BE NORTHWEST OF ALL TAF SITES SO WILL NOT MENTION IN THIS FORECAST PACKAGE. 79 && .PREV DISCUSSION... /ISSUED 249 PM CDT TUE MAY 10 2016/ NOT A GREAT DEAL OF CHANGE FROM THE MORNING UPDATE REGARDING THE FORECAST THROUGH THE REMAINDER OF THE AFTERNOON/EVENING. ONE MINUTE VISIBLE SATELLITE IMAGERY SHOWS AN EXPANDING CU FIELD FROM NEAR DEL RIO NORTHEAST TO BROWNWOOD AND INTO EASTLAND CO. THE DRYLINE IS LOCATED RIGHT IN THIS AREA ALTHOUGH CONVERGENCE HAS GENERALLY BEEN WEAK. CU SHOULD CONTINUE TO BUILD WITH TEMPERATURES NOW IN THE MID 90S ACROSS THIS AREA. THE ATMOSPHERE ACROSS NORTH AND CENTRAL TEXAS HAS BECOME EXTREMELY UNSTABLE WITH MIXED LAYER CAPES AROUND 4000J/KG RIGHT ALONG THE I-35 CORRIDOR. THERE IS STILL SOME INHIBITION TO OVERCOME BUT THIS SHOULD BECOME QUITE WEAK OVER THE NEXT COUPLE OF HOURS. WATER VAPOR IMAGERY SHOWS A WEAK SHORTWAVE TROUGH MOVING OUT OF MEXICO THAT WILL SPREAD ACROSS THE REGION OVER THE NEXT SEVERAL HOURS. THE ASSOCIATED DEEP LAYER FORCING WITH THIS FEATURE IS RATHER WEAK...BUT WITH ERODING CIN AND AT LEAST SOME CONVERGENCE ALONG THE DRYLINE...SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY 4-5 PM MAINLY WEST OF I-35. STEEP LAPSE RATES AND MARGINAL DEEP LAYER SHEAR WILL SUPPORT ORGANIZED CLUSTERS OF SEVERE STORMS WITH MAINLY A VERY LARGE HAIL AND DAMAGING WIND THREAT. HIGH RESOLUTION GUIDANCE SUGGESTS THAT ORGANIZED COLD POOLS ARE LIKELY TO DEVELOP AND ALLOW THESE STORMS TO PROPAGATE EASTWARD THROUGH THE EVENING. GIVEN THE EXTREME INSTABILITY AND WEAKENING INHIBITION...ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ALONG ANY OUTFLOWS AND THESE TOO WILL LIKELY BE SEVERE. ONE OR MORE BOWING LINE SEGMENTS IS LIKELY THROUGH THE EVENING WHICH WOULD SUPPORT AN ENHANCED WIND DAMAGE THREAT. CONCERNING TORNADO POTENTIAL...OVERALL DEEP LAYER SHEAR IS MARGINAL...HOWEVER MODEST SHEAR IN THE LOWEST 3KM COMBINED WITH STRONG INSTABILITY WILL STILL SUPPORT AN ISOLATED TORNADO. THIS POTENTIAL WILL BE MAXIMIZED IN ANY AREAS WHERE SURFACE WINDS CAN BE LOCALLY BACKED WHICH MAY BE MOSTLY LIKELY TO OCCUR WITH NEW CONVECTION IN THE VICINITY OF AN OUTFLOW BOUNDARY. POPS WILL BE HIGHEST FOR THE REMAINDER OF THE AFTERNOON AND EVENING GENERALLY SOUTH OF I-20...ALTHOUGH ALL AREAS OF NORTH AND CENTRAL TEXAS NEED TO MONITOR THE POTENTIAL FOR SEVERE STORMS THROUGH LATE EVENING. THIS ACTIVITY SHOULD MOVE EAST LATER TONIGHT WITH STORM CHANCES ENDING FROM WEST TO EAST. ON WEDNESDAY...A COLD FRONT WILL SLIDE SOUTH INTO OKLAHOMA AND THE DRYLINE WILL STILL BE POSITIONED ACROSS WESTERN NORTH TEXAS. WE ARE AGAIN EXPECTED TO DESTABILIZE BY LATE AFTERNOON WITH SCATTERED SEVERE THUNDERSTORMS DEVELOPING ALONG THE DRYLINE ACROSS THE NORTHWEST COUNTIES. THE CONVECTIVE EVOLUTION LATE TOMORROW NIGHT IS A LITTLE UNCERTAIN...BUT IT DOES APPEAR THAT THERE IS A DECENT SHOT OF THUNDERSTORMS CONTINUING ACROSS NORTH TEXAS AS THE FRONT MOVES SOUTHWARD. THUNDERSTORM CHANCES ON THURSDAY ARE OBVIOUSLY DEPENDENT ON WHAT HAPPENS LATE WEDNESDAY NIGHT...SO FOR NOW WILL BROADBRUSH 40 POPS ACROSS THE AREA AS THE COLD FRONT IS EXPECTED TO BE IN THE AREA. SEVERE STORMS WILL BE POSSIBLE DURING THIS TIME AS WELL. IT LOOKS LIKE WE WILL GET A LITTLE BREAK ON FRIDAY AS RIDGING BUILDS INTO THE AREA AND HIGH PRESSURE BEHIND THE FRONT SETTLES IN. THE RESPITE WILL BE SHORT LIVED THOUGH AS NORTHWEST FLOW ALOFT WILL SUPPORT AN ACTIVE WEATHER PERIOD OVER THE WEEKEND INTO EARLY NEXT WEEK. RIGHT NOW...AS BEST WE CAN TELL...THE HIGHEST STORM CHANCES WILL BE ON SUNDAY/SUNDAY NIGHT WITH A POSSIBLE MCS MOVING THROUGH THE REGION. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 71 87 69 81 61 / 30 20 50 40 10 WACO 70 86 69 81 63 / 50 20 30 40 20 PARIS 69 84 67 79 58 / 20 20 50 40 10 DENTON 70 87 67 78 58 / 20 20 50 40 10 MCKINNEY 70 86 67 79 58 / 30 20 50 40 10 DALLAS 71 87 69 81 62 / 30 20 50 40 10 TERRELL 70 86 68 79 61 / 30 20 40 40 10 CORSICANA 70 86 68 81 63 / 40 20 30 40 20 TEMPLE 70 87 69 82 64 / 60 20 20 40 30 MINERAL WELLS 68 88 66 78 58 / 10 30 50 40 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/58
Hazardous weather outlook, May 10, 3:25 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 325 PM CDT TUE MAY 10 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111245- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 325 PM CDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTH AND CENTRAL TEXAS LATE THIS AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. COVERAGE OF STORMS WILL BE HIGHEST SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. ALL STORMS SHOULD DISSIPATE BEFORE MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY AFTERNOON THROUGH THURSDAY ACROSS ALL OF NORTH AND CENTRAL TEXAS. SOME SEVERE STORMS ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING ALONG THE DRYLINE AND ALSO ALONG A SOUTHWARD MOVING COLD FRONT WEDNESDAY NIGHT AND THURSDAY. THE THREAT FOR SEVERE STORMS WEDNESDAY AFTERNOON AND NIGHT WILL BE NORTHWEST OF A LINE FROM PARIS TO HILLSBORO TO LAMPASAS. THE THREAT FOR SEVERE STORMS WILL EXPAND TO INCLUDE NEARLY ALL OF NORTH AND CENTRAL TEXAS ON THURSDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS BUT AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. IN ADDITION...HEAVY RAINFALL FROM CLUSTERS OF STORMS MAY CAUSE LOCALIZED FLOODING. THUNDERSTORM CHANCES WILL END FROM NORTH TO SOUTH THURSDAY AFTERNOON AND EVENING. A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN SATURDAY AFTERNOON AND EVENING WEST OF A LINE FROM BONHAM TO DALLAS TO GOLDTHWAITE. THUNDERSTORM CHANCES WILL INCREASE ACROSS THE REGION SUNDAY AND MONDAY. THERE WILL BE A POTENTIAL FOR SEVERE STORMS DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EVENING SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. ELSEWHERE...SPOTTER ACTIVATION IS POSSIBLE MAINLY AFTER 5 PM.
In the hours before
Local storm report, May 10, 6:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 9 S WEATHERFORD 32.64N 97.80W
05/10/2016 E0.88 INCH PARKER TX AMATEUR RADIO
IN TIN TOPLocal storm report, May 10, 6:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
644 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND GST 2 S WEATHERFORD 32.74N 97.80W
05/10/2016 E65 MPH PARKER TX AMATEUR RADIOLocal storm report, May 10, 6:45 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL WEATHERFORD 32.77N 97.80W
05/10/2016 E0.88 INCH PARKER TX AMATEUR RADIOLocal storm report, May 10, 6:46 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL WEATHERFORD 32.77N 97.80W
05/10/2016 E1.00 INCH PARKER TX AMATEUR RADIOLocal storm report, May 10, 6:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 2 S WEATHERFORD 32.74N 97.80W
05/10/2016 E0.88 INCH PARKER TX AMATEUR RADIOLocal storm report, May 10, 6:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL WEATHERFORD 32.77N 97.80W
05/10/2016 M1.50 INCH PARKER TX AMATEUR RADIO
PING PONG BALL SIZED HAIL REPORTED IN WEATHERFORDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:09 PM CDT | Areal Flood Advisory | FWD | Lamar | 2 hr |
| May 9, 7:28 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 62 min |
| May 9, 7:44 PM CDT | Flash Flood Warning | FWD | Lamar | 2 hr |
| May 9, 8:08 PM CDT | Tornado Warning | FWD | Lamar | 37 min |
| May 9, 8:26 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 64 min |
| May 9, 8:33 PM CDT | Tornado Warning | FWD | Lamar | 27 min |
| May 9, 8:44 PM CDT | Tornado Warning | FWD | Lamar | 16 min |
| May 9, 9:36 PM CDT | Areal Flood Warning | FWD | Lamar | 3 hr |
| May 10, 12:28 AM CDT | Areal Flood Warning | FWD | Lamar | 3 hr |
| May 10, 7:09 AM CDT | River Flood Warning | FWD | Denton | 12 hr |
| May 10, 8:13 AM CDT | River Flood Warning | FWD | Dallas | 7 days |
| May 10, 4:25 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 65 min |
| May 10, 4:52 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 53 min |
| May 10, 5:15 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 60 min |
| May 10, 5:30 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
| May 10, 5:40 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 65 min |
| May 10, 5:48 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 57 min |
| May 10, 6:06 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 54 min |
| May 10, 6:27 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 63 min |
| May 10, 6:37 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.